# SDR SWAA2023031000416

- Difficulty date: February 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2023-112859<[01] FABRICATED BULKHEAD 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWIN 453A2510 SHEET 4 REV- A MATERIAL USED PN CONOLITE #A60SG4W; PO# 2022-003394;[02] FABRICATED BULKHEAD 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A2510 SHEET 4 REV- A MATERIAL USED PN CONOLITE #A60SG4W; PO# 2022-003394
